# SDR LLM2004F00000

- Difficulty date: September 21, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N117JB
- Make and model: Boeing 727-200
- Aircraft serial: 20993
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roll Pin
- Part number: NAS561P38
- Condition: Missing
- Location: Drive Gear
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN REMOVING NR 2 T/E TRANSMISSION IT WAS DISCOVERED THAT THE IB TORQUE TUBE DRIVE GEAR WAS NOT POSITIVELY ATTACHED TO THE FLAP TRANSMISSION SPLINES.  THE TRANSMISSION WAS REMOVED AND INSPECTED.  THE INSPECTION REVEALED THAT GEAR/SPLINE ATTACHMENT ROLL PIN NAS 561P38 WAS MISSING (IPC 27500025A90).  WHILE CARRYING OUT RIGGING PROCEDURE FOR T/E FLAPS, NR 4 TRANSMISSION IB DRIVE GEAR BECAME DETACHED FROM ITS ASSOCIATED TORQUE TUBE.  CLOSE INSP REVEALED ROLL PIN HAD SHEARED, REMOVED AND REPLACED (IPC 27-50-0-27-34).  ALL DEFECT RECTIFICATION HAS BEEN CARRIED OUT AND DOCUMENTED.
